

## Master Facilities Committee Meeting Wednesday, February 24, 2016

## Agenda

• Welcome	4:30 – 4:35 PM (5 minutes)
<ul> <li>Community Outreach Presentation</li> <li>Dr. Woodson</li> </ul>	4:35 – 5:00 PM (25 minutes)
<ul> <li>Table Discussions/Sharing</li> <li>Project Options - Feedback</li> </ul>	5:00 – 5:30 PM (30 minutes)
<ul><li>Tour (time permitting)</li><li>North Central High School</li></ul>	5:30 – 6:00 PM (30 minutes)
<ul><li>Q &amp; A</li><li>Exit Ticket</li></ul>	Leave Exit Ticket Prior to Leaving